MAUDE Adverse Event Report: ARTHREX, INC. GRAFTBOLT, TIBIAL 7MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. GRAFTBOLT, TIBIAL 7MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number GRAFTBOLT, TIBIAL 7MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a procedure, when the surgeon was inserting the tibial graftbolt, ar-5100-07, the sheath of the screw broke up.The screw was removed from the patient and the case was completed with a second tibial graftbolt.No adverse effect to the patient.
 
Additional Manufacturer Narrative
It was reported that the sheath broke.The reported event is confirmed upon investigation of the returned product.Visual evaluation identified that the sheath had fractured into several pieces.The associated screw was not returned for investigation.The patient health and bone quality was not reported.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces upon insertion.

Brand Name
GRAFTBOLT, TIBIAL 7MM
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11259003
Report Number1220246-2021-02524
Device Sequence Number4228677
Product Code MBI
UDI-Device Identifier00888867035744
UDI-Public00888867035744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberGRAFTBOLT, TIBIAL 7MM
Device Catalogue NumberAR-5100-07
Device Lot Number10251920
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;